METAFEN x 10 tablets, paracetamol and ibuprofen

Polpharma


£8.99 £20.00




  • METAFEN is a drug acting on the basis of paracetamol and ibuprofen.Thanks to these components has a soothing effect on pain, lowers elevated body temperature and has anti-inflammatory properties.

Composition:
1 tablet contains 200 mg of ibuprofen, paracetamol 325mg.

Operation:
The preparation is classified to the category of NLP, because its composition contains ibuprofen and paracetamol. Both substances are responsible for pain relief (eg. The head, teeth, trauma or during menstruation). Additionally, they have antiinflammatory properties and influence on lowering an elevated body temperature.

Contraindications:
- hypersensitivity to ingredients 
- a bleeding disorder 
- congenital glucose-6-phosphate dehydrogenase deficiency 
- alcoholism 
- ulcers 
- disorders of kidney, heart or liver 
- the simultaneous use of other formulations of NSAIDs 
- blood clotting disorders and cardiovascular 
-children below 12 years old 
- pregnancy 
- breast-feeding

Indications:
to take in case of pain, for example. Headache, dental pain, menstrual, or posttraumatic.

Dosage:
For oral use after eating. For adults 1-2 tablets administered at once. If necessary, the dose may be repeated up to x 3/24 (no more than 6 tabl./24h). In the case of young people over 12 years of age 1 tablet administered at once. If necessary, the dose may be repeated up to x 3/24 (no more than 3 tabl./24h).